Delayed reaction following gadolinium-based contrast agent application.

Böhm, Ingrid; Heverhagen, Johannes (2018). Delayed reaction following gadolinium-based contrast agent application. Magnetic resonance imaging, 50, pp. 10-11. Elsevier 10.1016/j.mri.2018.03.007

[img] Text
29540332.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (116kB) | Request a copy

Both iodinated contrast media and gadolinium-based contrast agents (GBCAs) can induce immediate hypersensitivity reactions. In addition, iodinated contrast media have been shown to be responsible for delayed or non-immediate reactions that occur 1 h up to several days following iodinated contrast medium-injection. Here we for the first time present a female patient who acquired a delayed reaction after the application of a gadolinium-based contrast agent.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Radiology, Neuroradiology and Nuclear Medicine (DRNN) > Institute of Diagnostic, Interventional and Paediatric Radiology
04 Faculty of Medicine > Pre-clinic Human Medicine > BioMedical Research (DBMR) > DBMR Forschung Mu35 > Forschungsgruppe Radiologie
04 Faculty of Medicine > Pre-clinic Human Medicine > BioMedical Research (DBMR) > DBMR Forschung Mu35 > Forschungsgruppe Radiologie

UniBE Contributor:

Böhm, Ingrid and Heverhagen, Johannes

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0730-725X

Publisher:

Elsevier

Language:

English

Submitter:

Nicole Rösch

Date Deposited:

23 Apr 2018 09:09

Last Modified:

28 May 2018 01:31

Publisher DOI:

10.1016/j.mri.2018.03.007

PubMed ID:

29540332

Uncontrolled Keywords:

Adverse reaction Delayed (non-immediate) reaction Gadolinium-based contrast agent (GBCA)

BORIS DOI:

10.7892/boris.113306

URI:

https://boris.unibe.ch/id/eprint/113306

Actions (login required)

Edit item Edit item
Provide Feedback